# SDR DALA2016090706430

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,103 hours, 53,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY IAW AMDS 5310-01449-01, FOUND SPLICE CUT LINE ON LT SIDE BETWEEN L26L AND L27L AT STA 1338 TO BE A CATEGORY 24 CUT.  REQUIRING REPAIR DOUBLER,ACCOMPLISH ER/A 550138-14, REV ORIGINAL.
